Loading....
Coupon Accepted Successfully!

Pharmacology

Open Flashcards

Autonomic Nervous Systems

Question
27 out of 75
 

A child presented with history of ingestion of some unknown plant and developed mydriasis, tachycardia, dry mouth, warm skin and delirium. Which of the following group of drugs is likely to be responsible for the symptoms of this child? (AllMS May 2010)



A Anticholinergic
B Sympathomimetic

C Opioid
D Benzodiazepine

Ans. A Anticholinergic (Raf: Katzug, 11th /122)

These are the classical symptoms of anticholinergic poisoning.

Autonomic Nervous Systems Flashcard List

75 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)
25)
26)
27)
28)
29)
30)
31)
32)
33)
34)
35)
36)
37)
38)
39)
40)
41)
42)
43)
44)
45)
46)
47)
48)
49)
50)
51)
52)
53)
54)
55)
56)
57)
58)
59)
60)
61)
62)
63)
64)
65)
66)
67)
68)
69)
70)
71)
72)
73)
74)
75)